# SDR HEEA084938

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 10,353 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Grooved
- Location: Tripod Assy
- Component: Tripod Assy
- Component part number: 212061107003
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE MOUNT TRIPOD BEARINGS ARE GROOVED. REPAIRED.
